# SDR QEMY2018101600001

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 777
- Engine: Ge GE90115B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser
- Part number: 2063M37G01
- Part serial: FDBG9312
- Condition: Damaged
- Location: Engine
- Part time: 6,795 hours, 1,676 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTOR DIFFUSER ASSEMBLY HAS MULTIPLE INDICATIONS NOTED IN FPI PROCESS UP TO 0.450" IN LENGTH. PART IS AN LLP AND REMOVED FROM SERVICE EARLY. PART TO BE REMOVED FROM SERVICE AS ITS AFFECTED BY SB72-0784.
